sexologist-icon

Delayed periods

Every month I m getting delayed irregular periods.this month also I m 8 days late. Why.no medications.had I pill 8 months back.then it was normal again.but again disruptions.
views-icons 8 Views Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello.., your are 5'4" and weigh 80 kg ,its too much for your height . you are obese ,obesity commonly associated with polycystic ovarian disease or Hypothyroidism ..ipills also alters alters period here and there but pill taken 8 month back wouldn't affect now. So consult gynaecologist get ultrasound and thyroid test ,if everything is normal reduce reduce weight .
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO